View Full Version : Propecia and TRT

02-28-2012, 08:23 PM
Hey guys, new member here. I am 24 and have been noticed a small amount of hairloss in the past 6 months in the crown area. I also have a slightly receded hairline, but it hasn't really changed since I was about 19 or so. Needless to say my loss in the crown has got me nervous so I've been reading up on Propecia.

I've read a lot about the sides of Propecia and the erectile problems some experience, but my question is, are sides like this possible if I am on TRT? I am taking 200 mg's per week of Testosterone Cypionate and will also be starting HCG in a few weeks.

Basically what I am wondering is with my test levels constant through the injections as well as the HCG, is there much of a risk of sides with Propecia in my case?

Thanks in advance.

Tracy C
02-28-2012, 10:04 PM

Maybe you should tell us what TRT and HCG is. :o

02-29-2012, 12:25 AM
TRT = Testosterone Restoration Therapy - I was diagnosed with low testosterone, so I take an injection of 200 mg's per week of Testosterone Cypionate (a steroid). Basically raises my test levels to optimal and keeps them there/steady.

HGC = Human Chorionic Gonadotropin - Another aspect of the TRT treatment, acts as Leutenizing Hormone in the body. It stimulates the function of the testes and synthesis of testosterone.

I'm a bit new to all of this, so let me know if you need/want any more info.

Tracy C
02-29-2012, 12:22 PM
Oh :o

I think it would be best for you to talk to your doctor about this. Make sure the doctor knows that hair loss is a concern for you.

02-29-2012, 01:54 PM
I agree, and will be in a few weeks. I am just wondering if there is anyone else out there with a similar situation to mine.